# SDR SWIA202162751

- Difficulty date: September 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B FLAP HINGE BOX SUPPORT FITTING ON L/H O/B FLAP HAS EVIDENCE OF CORRODED HARDWARE   (C-CHECK RO 11-20-2021)   REMOVED 6EA CORRODED HARDWARE REF CRJ 700 AMM 57-54-02-000-808-A01 STEPS 4. A. (2) D-G AND (3) A-B, AND INSTALLED NEW SERVICABLE HARDWARE 6EA BOLTS,WASHES AND NUTS REF CRJ 700 AMM 57-54-02-400-808-A01 STEPS 4. A. 11-16 USING TORQUE WRENCH TUC8614 CAL DUE: 31-DEC-21, SEE CONTINUATION CARD FOR LIST OF DETAILS.
